Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Maximal orders


Authors: Maurice Auslander and Oscar Goldman
Journal: Trans. Amer. Math. Soc. 97 (1960), 1-24
MSC: Primary 16.00; Secondary 18.00
MathSciNet review: 0117252
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00, 18.00

Retrieve articles in all journals with MSC: 16.00, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0117252-7
Article copyright: © Copyright 1960 American Mathematical Society